# SDR AWXA200601638

- Difficulty date: September 12, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165SP
- Part serial: MA7583
- Condition: Cracked
- Location: Nr 6 Spoiler
- Part time: 61,145 hours, 42,695 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING NR 6 SPOILER UPPER SURFACE CRACKED ABOVE ACTUATOR, WS 316.  REPAIRED RIGHT WING NR 6 SPOILER UPPER SURFACE, WS 316 IAW B737-300 SRM 57-70-01-2R4 FIG 201.
